# SDR SWAA2024011139450

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 68,215 hours, 40,493 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB RIGHT HAND LOWER SLIDER SEAL CRACKED<[01] REMOVED AND REPLACED SEAL PER AMM 53-31-31.;[02] INSPECTION C/W REMOVED AND REPLACED SEAL PER AMM 53-31-31.;[03] INSPECTION C/W REMOVED AND REPLACED SEAL PER AMM 53-31-31.
